MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS

INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS
Model Number HGK1407
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.((b)(4)) one retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per (b)(4).The test result indicated a value well within product specifications.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
It was reported that during a vascular surgery performed on (b)(6) 2016, the graft was weeping blood.After the initial period of leakage, the graft appeared to function normally.This resulted in a greater than normal blood loss.The outcome was reported to be fine, the graft remained implanted.

Brand Name
HEMAGARD KNITTED GRAFT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5453900
Report Number1640201-2016-00005
Device Sequence Number13528687
Product Code DSY
UDI-Device Identifier00384401014386
UDI-Public00384401014386
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2020
Device Model NumberHGK1407
Device Catalogue NumberHGK1407
Device Lot Number15D23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2016
Initial Report FDA Received Date02/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;